Alert archive / Michigan / Wind Advisories in 2006

Wind Advisory 3, NWS Detroit, MI

October 28, 200617 counties in Michigan

NWS Detroit, MI issued this wind advisory at Oct 28, 2006, 4:05 AM EDT for 17 counties in Michigan. It took effect at Oct 28, 2006, 12:00 PM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Oct 28, 2006, 4:05 AM EDT (08:05 UTC)
In effect from
Oct 28, 2006, 12:00 PM EDT
Expired
Oct 28, 2006, 9:10 PM EDT
In force
9 hr
Issued by
NWS Detroit, MI

Counties Bay County, MI, Genesee County, MI, Huron County, MI, Lapeer County, MI, Lenawee County, MI, Livingston County, MI, Macomb County, MI, Midland County, MI, Monroe County, MI, Oakland County, MI, Saginaw County, MI, Saint Clair County, MI, Sanilac County, MI, Shiawassee County, MI, Tuscola County, MI, Washtenaw County, MI, Wayne County, MI

The radar

The Detroit radar (KDTX), 26 km from the middle of the area, began a volume at 08:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Alpena, MI (KAPX), launched 00:00Z, 8.1 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 00:00Z on 2006-10-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 00:00Z on 2006-10-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
756 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KDTX 280805
NPWDTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
405 AM EDT SAT OCT 28 2006

...STRONG WIND GUSTS TO IMPACT SOUTHEAST LOWER MICHIGAN TODAY AND
TONIGHT...

.A LOW PRESSURE SYSTEM MOVING UP THE OHIO VALLEY WILL DEEPEN
RAPIDLY TODAY. THIS SYSTEM WILL TRACK ACROSS LAKE ONTARIO THIS
MORNING AND THEN LIFT INTO SOUTHERN QUEBEC BY THIS AFTERNOON. WINDS
ASSOCIATED WITH THIS STORM WILL INCREASE QUICKLY ACROSS SOUTHEAST
MICHIGAN THIS MORNING. SUSTAINED WINDS OF 25 TO 35 MPH AND
FREQUENT GUSTS AROUND 50 MPH ARE EXPECTED BY THIS AFTERNOON
LASTING THROUGH TONIGHT. 

IN ADDITION TO THE WIND...TEMPERATURES WILL FALL THROUGH THE
AFTERNOON...REACHING THE MID 30S BY EARLY EVENING...WITH WIND
CHILL VALUES DROPPING INTO THE 20S OVERNIGHT.

MIZ047>049-053>055-060>063-068>070-075-076-082-083-282045-
/O.UPG.KDTX.HW.A.0003.061028T1600Z-061029T1200Z/
/O.NEW.KDTX.WI.Y.0003.061028T1600Z-061029T1200Z/
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-
LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-
LENAWEE-MONROE-
INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE...
SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER...
PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR...DETROIT...
ADRIAN...MONROE
405 AM EDT SAT OCT 28 2006

...WIND ADVISORY IN EFFECT FROM NOON EDT TODAY TO 7 AM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A HIGH WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 7 AM SUNDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT.

WINDS WILL INCREASE QUICKLY ACROSS SOUTHEAST MICHIGAN DURING THE
MORNING. SUSTAINED WINDS OF 25 TO 35 MPH AND GUSTS AROUND 50 MPH
ARE EXPECTED BY THIS AFTERNOON LASTING THROUGH TONIGHT.

IN ADDITION TO THE WIND...TEMPERATURES WILL FALL THROUGH THE
AFTERNOON...REACHING THE MID 30S BY EARLY EVENING...WITH WIND
CHILL VALUES DROPPING INTO THE 20S OVERNIGHT.

A WIND ADVISORY MEANS THAT THE HIGH WIND SPEED WILL MAKE TRAVELING
DIFFICULT AND WILL HAMPER OUTDOOR ACTIVITIES. PEOPLE IN THE
ADVISORY AREA ARE URGED TO DRIVE MORE SLOWLY...ESPECIALLY ON NORTH
AND SOUTH ROADS. SECURE ANY OUTDOOR OBJECTS THAT COULD BE BLOWN
ABOUT BY THE STRONG WIND GUSTS.

$$

BT
3 follow-up statements
000 
WWUS73 KDTX 281456
NPWDTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1056 AM EDT SAT OCT 28 2006

...STRONG WINDS EXPECTED OVER SOUTHEAST LOWER MICHIGAN THIS
AFTERNOON AND TONIGHT...

.A LOW PRESSURE SYSTEM DEVELOPING IN THE VICINITY OF LAKE ONTARIO
WILL CONTINUE TO STRENGTHEN AS IT LIFTS NORTH INTO QUEBEC TONIGHT.
INCREASING WINDS ASSOCIATED WITH THIS STORM WILL PRODUCE SUSTAINED
WINDS OF 25 TO 35 MPH AND FREQUENT GUSTS TO AROUND 50 MPH THIS
AFTERNOON AND TONIGHT.

IN ADDITION TO THE STRONG WINDS...TEMPERATURES WILL FALL THROUGH
TONIGHT...AS WIND CHILL VALUES DROP INTO THE 20S.

MIZ047>049-053>055-060>063-068>070-075-076-082-083-282200-
/O.CON.KDTX.WI.Y.0003.061028T1600Z-061029T1200Z/
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-
LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-
LENAWEE-MONROE-
INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE...
SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER...
PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR...DETROIT...
ADRIAN...MONROE
1056 AM EDT SAT OCT 28 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY...

INCREASING WINDS ACROSS SOUTHEAST LOWER MICHIGAN WILL PRODUCE
SUSTAINED WINDS OF 25 TO 35 MPH...AND FREQUENT GUSTS TO AROUND 50
MPH...THIS AFTERNOON AND TONIGHT. THUS...A WIND ADVISORY REMAINS
IN EFFECT.

IN ADDITION TO THE WIND...TEMPERATURES WILL FALL...REACHING THE
MID 30S IN MOST LOCATIONS EARLY TONIGHT. WIND CHILL VALUES WILL
DROP THROUGH THE 20S TONIGHT.

A WIND ADVISORY MEANS THAT THE HIGH WIND SPEED WILL MAKE
TRAVELING DIFFICULT AND WILL HAMPER OUTDOOR ACTIVITIES. PEOPLE IN
THE ADVISORY AREA ARE URGED TO DRIVE MORE SLOWLY...ESPECIALLY ON
NORTH AND SOUTH ROADS. SECURE ANY OUTDOOR OBJECTS THAT COULD BE
BLOWN ABOUT BY THE STRONG WIND GUSTS.

$$

DWD
000 
WWUS73 KDTX 281935
NPWDTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
335 PM EDT SAT OCT 28 2006

...STRONG WINDS EXPECTED OVER SOUTHEAST LOWER MICHIGAN LATE THIS
AFTERNOON AND OVERNIGHT...

.A LOW PRESSURE SYSTEM DEVELOPING IN THE VICINITY OF LAKE ONTARIO
WILL CONTINUE TO STRENGTHEN AS IT LIFTS NORTH INTO QUEBEC
TONIGHT. INCREASING WINDS ASSOCIATED WITH THIS STORM WILL PRODUCE
SUSTAINED WINDS OF 25 TO 35 MPH AND FREQUENT GUSTS TO AROUND
50 MPH LATE THIS AFTERNOON THROUGH 3 AM SUNDAY MORNING.

IN ADDITION TO THE STRONG WINDS...TEMPERATURES WILL FALL 
OVERNIGHT...RESULTING IN WIND CHILL VALUES IN THE 20S.

MIZ047>049-053>055-060>063-068>070-075-076-082-083-290400-
/O.EXT.KDTX.WI.Y.0003.000000T0000Z-061029T0800Z/
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-
LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-
LENAWEE-MONROE-
INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE...
SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER...
PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR...DETROIT...
ADRIAN...MONROE
335 PM EDT SAT OCT 28 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 3 AM EST SUNDAY...

INCREASING WINDS ACROSS SOUTHEAST LOWER MICHIGAN WILL PRODUCE
SUSTAINED WINDS OF 25 TO 35 MPH...AND FREQUENT GUSTS TO AROUND 50
MPH...LATE THIS AFTERNOON AND TONIGHT. THUS...A WIND ADVISORY
REMAINS IN EFFECT.

IN ADDITION TO THE WIND...TEMPERATURES WILL FALL...REACHING THE
MID 30S IN MOST LOCATIONS EARLY TONIGHT. AS A RESULT WIND CHILL
VALUES WILL DROP THROUGH THE 20S OVERNIGHT.

A WIND ADVISORY MEANS THAT THE HIGH WIND SPEED WILL MAKE
TRAVELING DIFFICULT AND WILL HAMPER OUTDOOR ACTIVITIES. PEOPLE IN
THE ADVISORY AREA ARE URGED TO DRIVE MORE SLOWLY...ESPECIALLY ON
NORTH AND SOUTH ROADS. SECURE ANY OUTDOOR OBJECTS THAT COULD BE
BLOWN ABOUT BY THE STRONG WIND GUSTS.

$$

GSS/DWD
000 
WWUS73 KDTX 290110
NPWDTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
910 PM EDT SAT OCT 28 2006


MIZ047>049-053>055-060>063-068>070-075-076-082-083-290215-
/O.CAN.KDTX.WI.Y.0003.000000T0000Z-061029T0800Z/
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-
LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-
LENAWEE-MONROE-
INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE...
SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER...
PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR...DETROIT...
ADRIAN...MONROE
910 PM EDT SAT OCT 28 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS CANCELLED THE
WIND ADVISORY.

WINDS CONTINUE TO DIMINISH THIS EVENING AS THE ASSOCIATED LOW
PRESSURE SYSTEM MOVES SLOWLY NORTHEAST AWAY FROM THE AREA. AS A
RESULT WIND SPEEDS WILL REMAIN AT 15 TO 25 MPH OVERNIGHT...WITH
OCCASIONAL GUSTS TO 35 MPH...THUS THE ADVISORY HAS BEEN CANCELLED. 

$$

GSS

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this wind advisory went out at Oct 28, 1:10 AM EDT, 2 hours 55 minutes earlier.

Area forecast discussion, Oct 28, 1:10 AM EDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
110 AM EDT SAT OCT 28 2006

.AVIATION...

WIDESPREAD IFR CONDITIONS TO CONTINUE FROM MAINLY FNT SOUTHWARD IN
AREA OF UPPER LEVEL DEFORMATION BETWEEN UPPER WAVES. PATCHY IFR MAY
DRIFT A LITTLE FURTHER NORTH INTO MBS AREA 06-10Z AS SOUTHERN WAVE
OPENS UP AND MOVES NORTHEAST TOWARD THE REGION. STILL ANTICIPATE
SURFACE LOW TO DEEPEN RAPIDLY 09-18Z AS WAVE OVER NORTHERN WISCONSIN
MERGES WITH UPPER WAVE MOVING NORTHEAST THROUGH THE OHIO VALLEY.

ANTICIPATE WEST TO NORTHWEST SURFACE WINDS TO INCREASE RAPIDLY
12Z-18Z...WITH SUSTAINED WINDS 20-30 KNOTS...WITH GUSTS TO
45 KNOTS POSSIBLE...ESPECIALLY AFTER 18Z...AND PERSISTING TO THE END
OF THE TAF FORECAST PERIOD. ANOTHER PERIOD OF RAIN ALSO EXPECTED
12-15Z WITH A QUICK SHOT OF ISENTROPIC LIFT AHEAD OF APPROACHING
COLD FRONT. MVFR CIGS TO PERSIST 18Z-00Z...BUT PRECIPITATION WILL
BECOME A MORE SHOWERY AS 500 MB COLD POOL MOVES OVER THE REGION.
WILL NOT MENTION ANY THUNDER IN TAFS BUT MID LEVEL LAPSE RATES A
LITTLE MORE IMPRESSIVE WITH LATEST MODEL RUN. RAIN AND SNOW
SHOWERS AND MVFR CIGS EXPECTED TO CONTINUE 00-06Z UNDER DEEP
CYCLONIC FLOW. MID LEVEL MOISTURE TO DECREASE AFTER 06Z...WITH ONLY
LIGHT SHOWERS EXPECTED AFTER 06Z AND BROKEN MVFR CIGS.

&&

.PREV DISCUSSION...ISSUED 358 PM EDT FRI OCT 27 2006

SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT

A POWERFUL STORM SYSTEM TO IMPACT THE GREAT LAKES REGION

A 996MB SURFACE LOW WAS OVER WESTERN KENTUCKY AS OF 19Z AND
CONTINUES TO DEEPEN ABOUT 1MB/HR.  PRESSURE FALLS WERE APPROACHING
5-6MBS/3HRS ACROSS CENTRAL-EASTERN KENTUCKY AS 150KT 300MB JET WAS
DIVING INTO THE DAKOTAS.  LATEST NUMERICAL GUIDANCE FAVORS A MORE
WESTERN TRACK OF THIS SURFACE LOW WITH THE UKMET/WRF-HEMI AND SHORT
RANGE RUC ON THE WESTERN EDGE OF THE ENVELOPE.  WITH THAT
SAID...RAPID DEEPENING SHOULD COMMENCE TONIGHT WITH THE TRACK
BETWEEN CLE/BUF OVERNIGHT THEN INTO LOWER ONTARIO/QUEBEC SATURDAY.
THIS WILL PROVIDE RAIN TO INCREASE IN COVERAGE FROM THE OHIO VALLEY
AND HAVE THE GREATEST IMPACT SOUTH OF M59 AND EAST OF I75 OVERNIGHT.
WITH THE SURGE OF WARMER AIR AND HIGH MOISTURE CONTENT...FOG COULD
BECOME AN ISSUE AS WELL FOR MOST OF THE CWA.  THE UKMET LOOKS GOOD
WITH CURRENT SURFACE LOW TRACK/INTENSITY AND IT REMAINS THE DEEPEST
AT 970MB SATURDAY NIGHT AND GIVEN THE STRONG DYNAMICS WITH THIS
SYSTEM...WOULD NOT BE SURPRISED TO SEE THIS LOW BOTTOM OUT ANOTHER
COUPLE OF MILLIBARS.

THE HIGH WIND WATCH ISSUED EARLIER LOOKS GOOD AS BUFKIT PROFILES
FROM THE NAM/GFS CONTINUE TO POINT TOWARD MIXING LAYER HEIGHTS
CLIMBING TOWARD 5000 FEET SATURDAY AFTERNOON WHERE 60KTS RESIDES.
FURTHERMORE...SINKING MOTIONS SEEN IN THE CROSS SECTIONS ARE QUITE
IMPRESSIVE TO FURTHER ASSIST WITH DOWNWARD MOMENTUM.
EVENING/OVERNIGHT TEAM WILL HAVE ONE MORE LOOK AND CAN GO AHEAD WITH
EITHER AN ADVISORY OR WARNING.

LOW WRAPS UP TO OUR NORTHEAST WITH COLD ADVECTION DIVING INTO THE
STATE THROUGH THE DAY SATURDAY INTO SATURDAY NIGHT AS 850MB TEMPS
DROP BACK TOWARD -6C.  HARD TO PIN DOWN WHERE THE DEFORMATION BAND
WILL OCCUR BUT WITH 1000-850MB THICKNESSES HANGING OUT AROUND
1305-1310DM...AND WITH GROUND TEMPERATURES ABOVE FREEZING...HARD
PRESSED TO GET MUCH ACCUMULATIONS BUT WE COULD SEE SOME LIGHT
ACCUMULATIONS ACROSS PORTIONS OF THE TRI CITIES AND THUMB SATURDAY
NIGHT ONCE WE ARE ABLE TO COOL THE BOUNDARY LAYER WITH SUNSET.

LONG TERM...SUNDAY THROUGH FRIDAY

ON THE BACK SIDE OF THE BIG EASTERN LAKES STORM...MODELS IN GOOD
AGREEMENT WITH THE DRY AIR AND SUBSIDENCE FOR SUNDAY. 850 TEMPS
START TO WARM DURING THE DAY TOO...SO WHATEVER LAKE CONTRIBUTION TO
THE CLOUDS THERE IS TO START THE DAY WILL BE DIMINISHING THROUGHOUT
SUNDAY. THAT WILL GIVE MOST OF THE CWA MOSTLY SUNNY SKIES BY THE
AFTERNOON. WITH THE SUNSHINE COMES THE POTENTIAL OF INCREASING THE
MIXING HEIGHTS AND BRINGING GUSTY WINDS...POTENTIALLY STILL IN
ADVISORY LEVEL OF 45 MPH OR GREATER...THROUGH THE EARLY AFTERNOON AS
NAM HOLDS ON TO 925 MB WINDS AROUND 40 KNOTS THROUGH MOST OF THE
DAY. GRADIENT AND UNSTABLE CONDITIONS WILL STILL PLAGUE LAKE HURON
AND EXPECT STORMS TO CONTINUE THROUGH MOST OF SUNDAY WITH FREQUENT
GUST REACHING 48 KTS...AND AGAIN THE NAM HAS 45 TO 50 KTS AT 925 MB
OVER THE LAKE THROUGH AROUND 18Z. WILL GO TOWARD THE WARMER MAV/MET
GUIDANCE GIVEN THE AMOUNT OF SUNSHINE AND 850 WARMING THAT TAKES
PLACE ON SUNDAY.

SIGNIFICANT WARMING CONTINUES INTO MONDAY WITH 850 TEMPS WARMING TO
AROUND +12C ON SW 850 MB WINDS OF 40 KTS. AIR MASS REMAINS FAIRLY
DRY WITH ONLY SOME MID AND HIGH LEVEL MOISTURE MOVING IN FOR THE
AFTERNOON. THEREFORE...WILL GO WITH TEMPS ABOVE 60 AND ABOUT A
DEGREE WARMER THAN THE 12Z MEX NUMBERS. WITH THE SUNSHINE AND
INCREASED MIXING HEIGHTS ALONG WITH THE INCREASING GRADIENT...EXPECT
ANOTHER BREEZY DAY ON MONDAY.

NEXT COLD FRONT CONTINUES TO BE QUICKER THROUGH THE LAKES
REGION...NOW PASSING THE CWA BETWEEN 06Z AND 12Z TUESDAY MORNING.
DEW POINTS INCREASE TO THE LOWER 50S AHEAD OF IT WITH SURFACE AND
925 MB LI/S DROPPING TO NEAR +1. FOR NOW WILL NOT MENTION THUNDER...
AS MOISTURE IS LIMITED EXCEPT AT THE SURFACE WITH THE FRONTAL
PASSAGE. IN FACT WILL KEEP POPS AROUND 30 PCT MONDAY NIGHT INTO
TUESDAY MORNING.

AFTER THE PASSAGE OF THE FRONT...COLD AIR FILTERS BACK INTO THE
REGION. MODELS ALL AGREE THE ESTABLISHMENT OF THE EASTERN NORTH
AMERICAN TROF FROM MID TO LATE WEEK. GFS IS THE OUTLIER WITH STRONG
DEVELOPMENT EAST OF THE REGION ON WEDNESDAY AND THURSDAY. OTHER
MODELS...THE WRFHEMI...UK...ECMWF AND CANADIAN ALL INDICATE A MUCH
WEAKER WAVE AND IN SOME CASES NO REAL SURFACE DEVELOPMENT AT ALL.
GIVEN THIS WILL GO WITH THE CONSENSUS WHICH WILL KEEP SOUTHEAST
MICHIGAN MOSTLY CLOUDY BUT DRY THROUGH MUCH OF THE MID AND LATE
PARTS OF NEXT WEEK. ALSO THE CONSENSUS IS NOT AS COLD AS THE
GFS...ESPECIALLY AT 850 MBS WHICH WILL KEEP THE LAKE EFFECT A LITTLE
MORE TEMPERED THAN THE GFS. STILL WILL HAVE TEMPS CLOSE TO 12Z
MEX...BECAUSE THE AIR IS COLD AND THERE WILL BE ENOUGH CLOUDS AROUND
TO HOLD TEMPS DOWN.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...

MI...HIGH WIND WATCH...MIZ047-MIZ048-MIZ049-MIZ053-MIZ054-MIZ055-
     MIZ060-MIZ061-MIZ062-MIZ063-MIZ068-MIZ069-MIZ070-MIZ075-
     MIZ076-MIZ082-MIZ083...NOON SATURDAY TO 7 AM SUNDAY.

LAKE HURON...STORM WARNING...ALL OPEN WATERS...OUTER SAGINAW BAY...
NEARSHORE WATERS FROM PORT AUSTIN TO PORT HURON...NOON SATURDAY
TO 7 PM SUNDAY.

GALE WARNING...INNER SAGINAW BAY...NOON SATURDAY TO 1 PM SUNDAY.

LAKE ST CLAIR...GALE WARNING...NOON SATURDAY TO 1 PM SUNDAY.

MI WATERS OF LAKE ERIE...GALE WARNING...NOON SATURDAY TO 1 PM SUNDAY.

&&

SHORT TERM...BGM
LONG TERM....RBP
AVIATION.....GSS

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Oct 27, 4:55 PM EDT, 11 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
455 PM EDT FRI OCT 27 2006

MIZ047>049-053>055-060>063-068>070-075-076-082-083-281100-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-
ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE-
455 PM EDT FRI OCT 27 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF SOUTHEAST MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A STRONG COLD FRONT AND LOW PRESSURE SYSTEM WILL BRING WINDY AND
COLDER CONDITIONS TO THE REGION ON SATURDAY THROUGH SUNDAY. WINDS ON
SATURDAY AFTERNOON AND SATURDAY NIGHT COULD BE AS HIGH AS 25 TO 35
MPH WITH THE POTENTIAL OF WIND GUSTS AROUND 55 MPH. THEREFORE A
HIGH WIND WATCH /NPW/ HAS BEEN ISSUED FOR ALL OF SOUTHEAST
MICHIGAN. WINDY CONDITIONS WILL CONTINUE ON SUNDAY...BUT WILL BE
CLOSER TO WIND ADVISORY CRITERIA WITH SPEEDS OF 20 TO 30 MPH AND
GUSTS UP TO 45 MPH POSSIBLE.

BEHIND THE FRONT...PRECIPITATION IS EXPECTED TO MIX WITH OR TURN
OVER TO SNOW BY SATURDAY AFTERNOON. SOME MINOR ACCUMULATIONS ARE
POSSIBLE WITH MOST LOCATIONS RECEIVING LESS THAN AN INCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LCZ422-423-460-LEZ444-LHZ421-422-441>443-462>464-281100-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON MI-
455 PM EDT FRI OCT 27 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ST CLAIR...THE MICHIGAN
WATERS OF LAKE ERIE AND LAKE HURON.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT FOR TONIGHT FOR THE NEARSHORE
WATERS OF LAKE HURON...LAKE ST. CLAIR AND THE MICHIGAN WATER OF
LAKE ERIE. PLEASE SEE THE LATEST MARINE FORECAST
/NSHDTX/.../GLFSC/ FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

STORM WARNINGS ARE IN EFFECT FOR THE OPEN AND NEARSHORE WATERS OF
LAKE HURON AND OUTER SAGINAW BAY FROM SATURDAY AFTERNOON THROUGH
SUNDAY EVENING. GALE WARNINGS ARE IN EFFECT FOR INNER SAGINAW BAY...
LAKE ST CLAIR AND THE NEARSHORE WATERS OF LAKE ERIE FROM SATURDAY
AFTERNOON THROUGH SUNDAY AFTERNOON. PLEASE SEE THE LATEST MARINE
FORECASTS /GLFLH/.../GLFSC/.../NSHDTX/ FOR DETAILS.

STRONG WEST WINDS ON SAGINAW BAY AND LAKE ERIE WILL CREATE A
POTENTIAL LOW WATER SITUATION.  A LOW WATER ADVISORY MAY BE NEEDED
FOR SATURDAY AFTERNOON THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

GSS

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 28, 7:47 AM EDTLow Water AdvisoryDTX32 hr

Nearby

Wind Advisories in Michigan, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.